# SDR CALA2024110400987

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 56,304 hours, 28,661 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BRIEF SMOKE LAVATORY ECAM....FWD LAV. FA REPORTED NO VISIBLE  S MOKE OR SMELL. NO ECAM MESSAGE PRESENT, PERFORMED AMM TASK 26-17-00 TO CHECK FOR ANY FAULTS IN SDCU, NO FAULTS FOUND,
